# SDR AALA201711209052

- Difficulty date: November 18, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 10,084 hours, 2,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FOUND AFT CARGO PANEL 151QF DELAMINATED. REPAIRED PER 53-02-00-2.
